Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hi, my name is XXXXXXX I've had many health issues

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1974
Answered : 2117 Questions
Question
Hi,
my name is XXXXXXX I've had many health issues and a lot of tests over the years. When I first started having problems was in 1990. My symptoms were headaches, fatigue, muscles aches, shortness of breath, back pain and I was contantly getting impacted. As time went on my symtoms became worse, I started getting more symptoms like a burning and twitching pain with memory loss, nervousness, frequent uti's and spots on my skin that looked like pimples. The only thing I was ever told was chronic fatigue from epstein barr and then fibromyalgia. In 2013 the pain became so severe, I was then given Lyrica. It helped with the pain in the beginning as time when on it seemed needed to take more. I started at 50 mg. three times a day to 75 mg. three times a day. In 2016 things really started to change for me again, I started waking up with such headaches, chest pain, shortness of breath and this odd twitching that I had in my feet I can then feel in my head. I knew the Lyrica was making me have this twitching in my head. I was not taking anything other than Lyrica, so I had to stop taking it. I started to ween myself off three months ago. I can't even take one now they make me very ill. I believe I'm still going through withdrawls from it and I don't know what to do. I feel horrible with all the same symptoms and severe day and night sweats. Many tests, no answers and confused what to do. Please if someone could help me I feel like I'm dying.
Posted Mon, 27 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Noble Zachariah 3 hours later
Brief Answer:
Discussion follows

Detailed Answer:
Hello XXXXXXX

Welcome and thanks for your query.
I understand your concern.
If you can stomach the hard reality which may not be very pleasant but what I feel is the cause of your symptoms, read on. It is the somatization of an underlying emotional issue. If you are willing to accept it, a psychiatrist will be able to help you with the diagnosis and management.
In the meanwhile, eat healthy wholesome food, exercise a minimum of 30 minutes a day, learn / practice stress relieving measures like yoga or other relaxation techniques and be optimistic.
Do get back to me if you have further questions.
Above answer was peer-reviewed by
 
Follow-up: Hi, my name is XXXXXXX I've had many health issues 7 days later
I'm so appalled at your response. I know what I feel and I know something was missed over the years. Giving that kind of advise is wrong unless you can review the records yourself.
 
 
Answered by Dr. Noble Zachariah 8 hours later
Brief Answer:
Please see the discussion

Detailed Answer:
Welcome back.
I am sorry to note that you have not taken it the right spirit. I have studied whatever record you provided. You have seen many doctors who have also studied your records and have found nothing wrong. Do you doubt the knowledge of those eminent doctors and the test results.
It is only natural that you are like most people who like to put on their symptoms into a physical cause and keep searching endlessly for a physical cause. I would move on if I were you and either ignore the symptoms or consider the possibility of an emotional cause underling the symptoms. I would definitely take a psychiatric opinion if I were you before I do further tests and knock on the doors of more specialists.
Hope you are magnanimous to forgive my XXXXXXX opinion which others might have felt but haven't expressed.
Wish you good health and a good day.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor